跳扩散路径依赖期权在固定比例交易费用下的的计算

吴强, 张寄洲

吴强, 张寄洲. 跳扩散路径依赖期权在固定比例交易费用下的的计算[J]. 华南师范大学学报(自然科学版), 2009, 1(2): 24-28 .
引用本文: 吴强, 张寄洲. 跳扩散路径依赖期权在固定比例交易费用下的的计算[J]. 华南师范大学学报(自然科学版), 2009, 1(2): 24-28 .
吴强 Wu-Qiang, . Jump-diffusion path-dependent option compute under fixed proportional cost[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 24-28 .
Citation: 吴强 Wu-Qiang, . Jump-diffusion path-dependent option compute under fixed proportional cost[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 24-28 .

跳扩散路径依赖期权在固定比例交易费用下的的计算

详细信息
    通讯作者:

    吴强

  • 中图分类号: 

    O29

Jump-diffusion path-dependent option compute under fixed proportional cost

More Information
    Corresponding author:

    吴强 Wu-Qiang

  • 摘要: 考虑了市场存在交易费用下的跳扩散路径依赖期权的定价问题,将该问题转化为两元的随机控制问题. 给出了股票价格服从跳扩散下的价值函数对应的积分微分不等方程,并通过马氏链对变分问题进行离散,证明了离散形式是变分不等式的约束粘性解.
    Abstract: A problem of pricing jump-diffusion path-dependent option is considered in the market with transaction costs. The problem is transformed to a stochastic control problem with two control variables. Integral-differential inequality in corresponding with the value function which the stock price follows jump-diffusion is given. Based on the Markov chain to the discrete form, it is shown that the discrete form is the constraint viscosity solution of the variational inequality.
计量
  • 文章访问数:  2022
  • HTML全文浏览量:  94
  • PDF下载量:  339
  • 被引次数: 0
出版历程
  • 收稿日期:  2008-04-22
  • 修回日期:  2009-03-16
  • 刊出日期:  2009-05-24

目录

    /

    返回文章
    返回